Alert archive / Arkansas / Red Flag Warnings in 2020
Red Flag Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this red flag warning at Nov 19, 2020, 1:08 PM CST for Baxter County, Marion County, Stone County, Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2020, 1:08 PM CST (19:08 UTC)
- Expired
- Nov 19, 2020, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Little Rock, AR
Counties Baxter County, AR, Marion County, AR, Stone County, AR
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
391 WWUS84 KLZK 191908 RFWLZK URGENT - FIRE WEATHER MESSAGE National Weather Service Little Rock AR 108 PM CST Thu Nov 19 2020 ...Red Flag Warning Is in Effect for Portions of Northwest and North Central Arkansas... .Gusty winds, low humidity, and dry conditions will create red flag conditions in portions of northwest and north central Arkansas into the early evening hours. ARZ003>005-012>014-200000- /O.NEW.KLZK.FW.W.0002.201119T1908Z-201120T0000Z/ Boone-Marion-Baxter-Newton-Searcy-Stone- 108 PM CST Thu Nov 19 2020 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR GUSTY WINDS, LOW HUMIDITY, AND DRY CONDITIONS FOR FIRE WEATHER ZONES 003, 004, 005, 012, 013, AND 014... The National Weather Service in Little Rock has issued a Red Flag Warning, which is in effect until 6 PM CST this evening. * AFFECTED AREA...Fire weather zones 003, 004, 005, 012, 013, and 014. * WIND...Sustained 20-foot winds of 14-20 MPH are likely, with higher gusts. * HUMIDITY...Minimum afternoon humidity will fall below 25 percent in the warned area. * HIGHEST THREAT...The highest threat of red flag conditions will be in the lower elevations. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 57
1 follow-up statement
244 WWUS84 KLZK 192358 RFWLZK URGENT - FIRE WEATHER MESSAGE National Weather Service Little Rock AR 558 PM CST Thu Nov 19 2020 ...Red Flag Warning will be Allowed to Expire... .Gusty winds have diminished across the area, and humidity values are improving across the warned area. Therefore, the Red Flag Warning will be allowed to expire. ARZ003>005-012>014-200100- /O.EXP.KLZK.FW.W.0002.000000T0000Z-201120T0000Z/ Boone-Marion-Baxter-Newton-Searcy-Stone- 558 PM CST Thu Nov 19 2020 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 003, 004, 005, 012, 013, AND 014... The Red Flag Warning will be allowed to expire at 6 PM. $$ 69
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Nov 19, 11:36 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Nov 19, 11:36 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR ISSUED BY NATIONAL WEATHER SERVICE TULSA OK 1136 AM CST THU NOV 19 2020 .AVIATION... BREEZY SOUTHERLY WINDS WILL CONTINUE THIS AFTERNOON. AS LOW LEVEL MOISTURE INCREASES LATER TONIGHT, CLOUDS WILL INCREASE, WITH MVFR CEILINGS EXPECTED TO DEVELOP AT ALL SITES BY LATE TONIGHT OR FRIDAY MORNING. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...99
Hazardous weather outlook, Nov 19, 3:36 AM CST, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 336 AM CST Thu Nov 19 2020 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-201100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 336 AM CST Thu Nov 19 2020 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight An elevated wildfire threat may be seen for this Thursday afternoon as winds increase across a larger portion of the area. However...moisture levels be significantly higher than seen on Wednesday as the southerly winds bring in higher relative humidity levels. Otherwise...the threat for hazardous weather will remain low. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday No hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 62/44
Nearby
Red Flag Warnings in Arkansas, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.